# SDR 95ZZZW511

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Defective
- Location: Nr 4 Eng Air
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE AIR VALVE INDICATES OPEN WITH SWITCH SELECTED OFF.  ORD MAINTENANCE CONFIRMED VALVE IN CLOSED POSITION.  DEFERRED INDICATION PER MEL.  DEFERRED AND PLACARDED, SE LG PG 21354/03.
